For the past few months i've had a rash on my forearms and on my forehead which go away and seem to usually come around the time i get stressed. So I;ve been on lexapro. During the time i have had these rashes I've been prescribed mentax, zertax, methypredisolone,betamethasone, none of these have worked. My rashed usually look llike small clumps of hives. they become inflamed and are bright red at times sometimes itchy also. When they are not itchy they turn into dry patches of skin. The rashes on my left arm are worse then my rash on my right i also have a rash on the left side of my forehead. Now I have painful bumps on my lips two on the top left and two on the lower lip even top to bottom. my left lymphnode under my jaw is also swollen. and my tongue is also sore or the tip hurts when i roll my tongue. And in the past week I seen my doctor and had blood test done and everything was fine. We do have a history of thyroid problems, which we thought i had an over active thyroid and that was not the case. Any ideas whats going on with my body?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.